# SDR CA990323019

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AT 90 KNOTS, L GEN DRIVE LIGHT EICAS MSR AND MASTER CAUTION CAME ON, TAKOFF REJECTED.  MEL APPLIED IDR DISCONNECTED.  PARTS ON ORDER.
